Half-turns and line symmetric motions

Selig, JM and Husty, M (2011) Half-turns and line symmetric motions. Mechanism and Machine Theory, 46 (2). 156 - 167. DOI https://doi.org/10.1016/j.mechmachtheory.2010.10.001

Abstract

More Information

Additional Information: Not known
Divisions: Schools > Engineering > Mechanical and Design
DOI: https://doi.org/10.1016/j.mechmachtheory.2010.10.001
Date Deposited: 21 Jun 2016 13:30
Creators:
CreatorsORCID
Selig, JM
Husty, M
Item Type: Article
Creators: Selig, JM and Husty, M
Depositing User: LSBU Open Access Team
Last Modified: 22 Feb 2018 10:26
Item ID: 29

Download

Text
lineSymmetry.final.pdf - Accepted Version
Licence: Logo for Creative Commons Attribution Non-commercial No Derivatives license

Download (181kB) | Preview
Text (licence)
Repository deposit licence.docx
Restricted to Repository staff only

Download (16kB)

Export Citation

Share

Statistics

Altmetric

IRStats2

Downloads
Activity Overview
69Downloads
89Hits

Statistics for this record are available via IRStats2